Computation of polar moments of inertia with holditch type theorem


Applied Mathematics E - Notes, vol.8, pp.271-278, 2008 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 8
  • Publication Date: 2008
  • Journal Name: Applied Mathematics E - Notes
  • Journal Indexes: Scopus
  • Page Numbers: pp.271-278
  • Istanbul Gelisim University Affiliated: Yes


In this paper, during the 1-parameter closed planar homothetic motions, the polar moments of inertia for the orbit curves are expressed in the complex plane and the Holditch type theorem for polar moments of inertia is given. In the case of the homothetic scale h ≡ 1 the results given by [3] are obtained as a special case.